# SDR AALA960820

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION LEFT CUSP AT FORWARD ENTRY STATION 160 TO 200.  INSTALLED DOUBLER PER ESO 80559, DATED 5-17-96.  (M)
